# SDR DL764020360

- Difficulty date: March 22, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 4,580 hours, 2,196 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE SLAT INBOARD ELECTRIC ACTUATOR POPPED C/B.  REPLACED SLAT PDU INBD ELECT MOTOR.  OPS CHECK NORMAL.
